Lens opacity and Waist circumference increased - from FDA reports
There is no Waist Circumference Increased reported by people with Lens Opacity yet. We study people who have Waist Circumference Increased and Lens Opacity from FDA . Find out below who they are, other conditions they have and drugs they take.
No report is found.
Do you have Waist circumference increased with Lens opacity?
- Check whether a drug or a condition causes Waist circumference increased
- Get paid with your care experience as a Care Guide
- Connect with people like you, or share your experience to help people like you
- Print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Lens opacity (cloudiness of lens) (latest reports from 30,330 Lens opacity patients)
Waist Circumference Increased
Waist circumference increased has been reported by people with osteoporosis, depression, prostate cancer, high blood pressure, diabetes (latest reports from 642 Waist circumference increased patients).
Drugs that are associated with Waist circumference increasedWaist circumference increased (603 drugs)
Other conditions that could cause Waist circumference increasedWaist circumference increased (396 conditions)
Browse all symptoms of Lens opacitya b c d e f g h i j k l m n o p q r s t u v w x y z
You are not alone. Join our personalized support groups:
- Support group for people who have Lens Opacity and Waist Circumference Increased
- Support group for people who have Lens Opacity (96 members)
- Support group for people who have Waist Circumference Increased (1 member)
You may be interested in these posts
- Since taking JAKAFI my spleen has reduced 5 cm and my waist is up 3 inches. The doctor told me this is not uncommon. Who else has experienced this? Does your waist continue to increase? Has it ever decreased?
- I'm 48 and have cataracts in both eyes. My eye doctor is shocked I take advair but not regularly, maybe 1 month out of the year. Im not sure how this happened.
- I have started getting cataracts since I began Zioptan approximately 2 yrs ago. I have low tension glaucoma and Stage 2 cataracts. At this rate I will need cataract surgery in the near future. But I am wondering if using Zioptan is really worth it. I feel that those with low tension are barking...
- Hello - I've just been told I'm starting to get cataracts and am wondering if Symbicort could be implicated. Has anyone tried stopping Symbicort? Celia Brayfield
- Greetings - I just start on Eliquis 5mg and within 3 days it helped a lot with the blood clot and swollen of my vein in the leg and foot. I have cataracts and would like to know if ELIQUIS will increase my cataracts or cause blindness. Please advise. Thank you
- Will you have Blood Potassium Abnormal with Natazia?
- Will you have Testicular Pain with Nausea?
- Will you have Fatigue with Excedrin?
- Will you have Biopsy Liver Abnormal with Mylotarg?
- Will you have Skin Discoloration with Glipizide?
Active Support Groups
- Support group for people who take Natazia and have Blood Potassium Abnormal?
- Support group for people who have Nausea and Testicular Pain?
- Support group for people who take Excedrin and have Fatigue?
- Support group for people who take Mylotarg and have Biopsy Liver Abnormal?
- Support group for people who take Glipizide and have Skin Discoloration?
- What to expect when you take Natazia and have Blood Potassium Abnormal?
- What to expect when you have Nausea and Testicular Pain?
- What to expect when you take Excedrin and have Fatigue?
- What to expect when you take Mylotarg and have Biopsy Liver Abnormal?
- What to expect when you take Glipizide and have Skin Discoloration?
- A study for a 58 year old man who takes Lamictal
- A study for a 33 year old woman who takes Tysabri
- A study for a 43 year old woman who takes Entyvio
- A study for a 63 year old man who takes Losartan, Lovastatin, Januvia, Metformin, Glimepiride
- A study for a 33 year old woman who takes Gabapentin
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.